# SDR CA060306003

- Difficulty date: November 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,767 hours
- Engine: Lyc O540F1B5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: C1692
- Condition: Worn
- Location: Exhaust Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WORN AT END OVER ENGINE EXHAUST PIPE DUE TO LOOSENESS.  REPLACED PART.  (TC NR 20060306003)
